# SDR DXTA2009121403896

- Difficulty date: December 11, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N204QS
- Make and model: Amd FALCON2000
- Aircraft serial: 104
- Aircraft time: 8,252 hours, 5,188 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 84799031
- Condition: Inoperative
- Location: Mlg
- Part time: 5,188 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION BOTH MAIN GEAR REMAINED EXTENDED WITH GREEN MAIN GEAR LIGHTS AND RED MAIN GEAR DOOR LIGHTS ILLUMINATED. THE PROCEDURES IN THE 'LANDING GEAR ABNORMAL RETRACTION" CHECKLIST WERE FOLLOWED. GEAR EXTENDED NORMALLY, BUT UPON RETRACTION THE MAIN GEAR GREEN AND MAIN GEAR DOOR RED LIGHTS REMAINED ILLUMINATED.  PERFORMED AEGIS DOWNLOAD, PERFORMED 20 SUCCESSIVE GEAR SWINGS. CHECKED AND SET MLG WOW SWITCHES TO LIMITS, REPLACED MLG DOWN ACTUATOR PROXIMITY SENSORS.  SWING GEARS AND LEAK CHECKED- GOOD AT THIS TIME. IAW MM 32-107, MM 32-311 AND MM 32-300   NOTE BOTH THE LT AND RT PROX SWITCHES WERE REPLACED WITH NEW, BOTH SN COULD NOT BE READ.
